# SDR VTZA97176

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P2 Sensor
- Part number: 31055016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CHS/IAD - FLT 6215 - DURING CRUISE AT 1130 HRS ON 3-14-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS RT ENGINE TORQUE DROPPED FROM 51 PERCENT TO 25 PERCENT WHEN ENCOUNTERING ICING.  ABNORMAL OPERATION WENT AWAY WHEN AIRCRAFT DESCENDED TO WARMER AIR.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED P+2 SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
